Research Repository

An inverse probability weighted estimator for the bivariate distribution function under right censoring

Dai, H and Bao, Y (2009) 'An inverse probability weighted estimator for the bivariate distribution function under right censoring.' Statistics and Probability Letters, 79 (16). 1789 - 1797. ISSN 0167-7152

[img]
Preview
Text
DAIBivariate.pdf - Accepted Version

Download (198kB) | Preview

Abstract

An inverse probability weighted estimator is proposed for the joint distribution function of bivariate random vectors under right censoring. The new estimator is based on the idea of transformation of bivariate survival functions and bivariate random vectors to univariate survival functions and univariate random variables. The estimator converges weakly to a zero-mean Gaussian process with an easily estimated covariance function. Numerical studies show that the new estimator is more efficient than some existing inverse probability weighted estimators. © 2009 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Feb 2013 08:08
Last Modified: 02 Sep 2019 21:15
URI: http://repository.essex.ac.uk/id/eprint/5494

Actions (login required)

View Item View Item